# SDR CA960826095

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Accumulator
- Part number: CG14552
- Condition: Cracked Bellows
- Location: Fuel
- Part time: 2,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH PRATT & WHITNEY SERVICE BULLETIN #5379, PARAGRAPH 3(A)(1), ALL FUEL COULD NOT BE DRAINED FROM THE ACCUMULATOR. WEIGHT OF THE ACCUMULATORS IN ACCORDANCE WITH SUB-PARAGRAPH (D) OF THE A.M. REFERENCE ACCUMULATORS WERE NOTED AS WEIGHING 156 AND 158 GRAMS. COMPONENTS REJECTED AS HAVING EXCEEDED THE WEIGHT RESTRICTION OF 154 GRAMS.
